# SDR SWIA202266494

- Difficulty date: August 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACKING ON FOWARD SIDE OF FS202.75 PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE HOUSING  (MARKED)     (C-CHECK RO 9/12/2022)    NDT REPORT FOUND CRACK ON FOWARD SIDE OF FS202.75 PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE HOUSING. COMPLIED WITH REO 601R-53-11-563 REV - C DATE 2012/11/21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
